# SDR SWIA200820179

- Difficulty date: June 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 14,433 hours, 11,169 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Cracked
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE DUCT LOWER HALF HAS A CRACKED VERTICAL STIFFENER ON INBOARD SIDE LOWER END (C-CHECK).  REPAIRED PER SRM.
